Irritable Bowel Syndrome

Irritable bowel syndrome (IBS) is a group of chronic disorders that affect the large intestine. It causes abdominal pain, gas, bloating, diarrhea or constipation, and mucus in stools. IBS increases the risk of colorectal cancer.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I frequently have diarrhea and constipation, will there be any chances of colon cancer?

Query: Hi doctor, Here are my symptoms: I would associate chronic dull left side pain for years with my endometriosis, so I did not think much of it. I have normal stools on some days mixed with constipation and diarrhea on other days. I am taking Vesicare, which causes constipation, and contributed to m...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Well, the IBS (irritable bowel syndrome) and colorectal carcinoma are two extremes of the spectrum of the GI (gastrointestinal) diseases. The former is functional non-serious, while the latter is a severe condition. However, it is not only the type of symptoms, which m...  Read Full »

Can abdominal tuberculosis recur?

Query: Hi doctor, I am a 21-year-old boy. Two and a half years ago, I got so weak by regular diarrhea (that last for six months), before that, my weight dropped to 47 kg. After visiting several doctors, I was finally diagnosed with abdominal tuberculosis. So the doctor started my medications course that l...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Well, it does seem to be TB (tuberculosis) again, most probably multidrug-resistant tuberculosis (MDR-TB). So less likely, it is a relapse. If you have a fever and weight loss, similar intensity pain, and diarrhea as it was two and a half years back, you can think of re...  Read Full »

Why do I get recurrent diarrhea?

Query: Hello doctor, I am a 41-year-old female. For the past year, I am often getting loose bowel movement (like diarrhea) two to three times in a short period, and after that, I feel very dizzy and tired. Initially, I thought it was because of food poisoning or some food issues, but it is not. This issue...  Read Full »


Dr. S D Sinha

Family Physician, Infectious Diseases Specialist

Answer: Hello, Welcome to icliniq.com. You seem to have given too many medicines and incomplete diagnosis. Anemia- based only on Hb value of 9.9 g/dl. This value can be managed by having an effective diet planned by a qualified nutritionist with the diet planned for both anemia (high iron) and the irr...  Read Full »

I have severe pain in the right buttock. Why?

Query: Hello doctor, I am having pain in the right buttock and also pain below upper leg and below knee. I feel uncomfortable while sitting, standing as well as walking. First I met a general surgeon; he examined me and advised me to go to an orthopedician. Orthopedician took x-ray and blood test. He info...  Read Full »


Dr. Sumit Chawla

Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. Celecoxib is just for pain relief. In order to understand your condition, I want you to answer a few questions for me. Is the pain radiating in nature? Or dull aching without any radiation? Do you have any record of examination findings? Is there any area of sensory l...  Read Full »

Which is the best probiotic for acid reflux?

Query: Hi doctor, I have acid reflux since 10 years. My H.pylori test is negative. I already overused Pantoprazole and it caused side effects like vitamin B12 deficiency, muscle weakness, etc. So, I would like to discontinue it. I heard that probiotics may heal my problem. Can I use probiotics? If so, th...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Your symptoms are suggestive of irritable bowel syndrome. Yes, probiotics play a wonderful role in this. In fact the famous probiotic for this purpose available in market are Darolac-IBS and VSL-3 (lactic acid). You can take them twice a day. For further ...  Read Full »

How can I get constipation cured?

Query: Hello doctor,I am suffering from constipation for three years. Even after trying a lot of medicines I am not getting it fixed. Please give me the solution.  Read Full »


Dr. Vedprakash Verma

General Medicine Physician, Internal Medicine Physician, General Practitioner, Family Physician

Answer: Hello,Welcome to icliniq.com.I have seen all your reports (attachment removed to protect patient identity), USG reports, blood reports, serum vitamin D reports. All reports are suggestive to be normal. Vitamin D level is also normal. Most probably you are suffering from irritable bowel syndrome. Kin...  Read Full »

What does symptoms like loose stools, abdominal pain and stomach grumbles indicate?

Query: Hello doctor, I am 18 years old. This all started two weeks ago. I started to have some loose stools, abdominal pain (lasts about two seconds, it comes and goes almost twice a day) and grumbling in the stomach. My doctor gave me a three-day course of Buscopan, charcoal, and Apo-ranitidine after whi...  Read Full »


Dr. Happykumar Kagathara

Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Occasional abdominal pain, loose stool, urges for toilet all suggest that you might have irritable bowel syndrome. This is a chronic condition. If you experience worsening of symptoms, change in consistency of stool, any episode of any amount of bleeding along with stoo...  Read Full »

Are stomach bloating and defecation problem be the reason for my fever?

Query: Hello doctor, I have a fever for about two days now. There are hours when my temperature drops but it rises back again. The highest temperature I had is 39 degree celsius. The day before, I had a fever and ate too much and it made me bloated and want to pass stools but I cannot. The following day, ...  Read Full »


Dr. Saurabh Pandey

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I read your query and the first thing I want to assure you that it is not an ulcer. Fever may be due to some other underlying condition that may further need to evaluate. Normally, myalgia is associated with such kind of fever so both are related. Now coming to your ga...  Read Full »

Sucralfate is not helping my gas problem nowadays. Why?

Query: Hello doctor, I am a 27-year-old male. My primary symptoms are large amounts of gas produced in stomach and/or intestine. I feels like stomach acid becomes carbonated, pain and pinching feeling from gas. I also have tingling, spasms or pain in pectoral, armpit, calf shoulder stiffness or aching in ...  Read Full »


Dr. A V Hussain Shihaz

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Thank you for providing a detailed history. There are a few details I would have appreciated. Have you lost weight during any of the periods? Does your weight keep swinging from gain to loss? Any history of iron deficiency anemia in the past? Have you ever been a...  Read Full »

Is it advisable to consume alcohol with my medicines?

Query: Hi doctor, I am suffering from the following symptoms. Left lower abdomen pain, constant mushy stools (twice had blood), constant watery stools, heart twitches a couple of times a day, abdomen hurts more when I sit or lay down. I am a chronic alcoholic. I have searched in the internet resources and ...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Lorazepam should not be taken with alcohol since both can cause respiratory suppression if you over do it. Having said that this is the drug of choice to treat alcohol withdrawal symptoms. It has a short half life, so requires multiple doses in a day. I would suggest t...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.